Jump to content


Photo

Klonopin/Rivotril


  • Please log in to reply
3 replies to this topic

#1 De Profundis

De Profundis
  • Members
  • 3 posts
  • Gender:Female
  • Location:Between l'Inferno e Il Paradiso
  • Interests:Languages, Literature, Music and Travelling

Posted 27 October 2007 - 12:48 AM

I've been having a lot of panick attacks during these days, and I took Klonopin (I am afraid of airplanes so they prescribe it for me) and now I can't stop taking it. I also have a smoking addiction and I've been drinking way too much. I'm afraid of telling my therapist, I don't know what to do. I just want suggestions.

Thank you,

#2 romper

romper
  • Members
  • 87 posts
  • Location:BC
  • Interests:muscle cars, reading, my 3 dogs

Posted 02 April 2009 - 09:13 AM

*deleted.
sorry for the useless reply

Edited by romper, 16 April 2009 - 10:20 PM.


#3 JohnR

JohnR
  • Members
  • 837 posts
  • Flag:
  • Gender:Male
  • Location:P.E.I.

Posted 02 April 2009 - 01:27 PM

Why are you afraid of telling your therapist?

I am of the opinion that mental health professionals can only help us if we are as completely honest with them as we can be. That's why we see them. if we could handle our problems on our own, we wouldn't need them in the first place.

#4 romper

romper
  • Members
  • 87 posts
  • Location:BC
  • Interests:muscle cars, reading, my 3 dogs

Posted 16 April 2009 - 10:19 PM

I'm sorry for the previous reply, it was useless..and yeah..sorry...
Anyways, pls be careful of clonazepam/klonopin. It IS addicting and is meant for short term use only...i found this out the hard way. On it for 8 years and then stopped cold...which i also later found out should never be done, it has to be gradually decreased. the WD's are pretty horrific.
Pls talk to your T...as John said, they can only truly help when they know all that is happening.
I'm wondering if you felt like i did after awhile...i started to crave that med...whether i needed it for anxiety reasons or not. It took everything away for awhile and made it all seem better. i was scared at one point they would take me off it...
Being off it now for about a year i guess i see how much it affected me, how much it hid. I didnt even realize that i lost all my emotions/feelings...it was just all gone....
Being 'free' from it amazed me how much it hid/masked...not only bad things but any good things too...i couldnt feel them or appreciate them.
pls be careful with it...it can grab you so fast.
(im NOT saying go against what a doc has told you...just more a warning to discuss it more with them, do some of your own research about it...and pls be careful)
romp